1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

Experiences - Suboxone withdrawls when do they start

Discussion in 'Buprenorphine' started by johnnycomelately, Feb 14, 2012.

  1. johnnycomelately

    johnnycomelately Newbie

    Reputation Points:
    0
    Joined:
    Dec 31, 2008
    Messages:
    17
    SWim has been using Suboxone for the past five years(give or take) and has to come foo for a new job training that requires no drug or medication use. Swim was using 8mg per day, 4 in morning, 4 in afternoon. So anyway swim has been off for 48 hours now and has yet to really experience any withdrawal symptoms, sure they are there but nothing like his bundle a day habit of heroin. So swim is just wondering is this going to get worse or what? Usually when swim was going through heroin WD's the second and third day was the worst. Swim know's bupe has a longer half life than heroin, but as much as swim was taking he was expecting much worse so far. The good thing is swim has ativan for the anxiety which seems to be the worse symptom. other than that it's been a walk in the park so far for him and he's been worried bc he has never had to WD from sub's before and reading everything online has been worrying him about how the WD's would be so much worse and longer. So swim is just wondering will the WD's get totally worse at 72 hours or will he be fine?
     
  2. johnnycomelately

    johnnycomelately Newbie

    Reputation Points:
    0
    Joined:
    Dec 31, 2008
    Messages:
    17
    ok well I guess nobody is going to post on this one. And I guess fuck the swim thing, i had a dr's script. Anyway today is day three and I feel it, but nothing like what i've been through before coming off heroin. And I keep waiting for it to get worse bc of all the damn horror stories I've read about it. i saw someone say before that it comes in waves and that's what i feel like. I feel bad for a bit but then i'm like hey this isn't so bad. Yes of course i would still like to take a sub or do a bag to make me feel better but I'm going through with this. The thing is I'm not sure if me being on the subs for damn near 5 years has built up such a store in my body that I'm not getting sick yet or if i just gave my receptors that much time to repair themselves that I'm ok. Plus the fact That I have always worked out too. IDK we'll see how tomorrow goes I guess.
     
  3. AltrdPercption

    AltrdPercption Titanium Member

    Reputation Points:
    608
    Joined:
    Oct 5, 2010
    Messages:
    398
    I had to cold turkey quit suboxone, 8mg daily several weeks ago. The whole wd process lasted about two weeks.

    For me it started between the 48-72 hour mark after the last dose. At least for myself, suboxone wd is alot worse than heroin wd. For me, it was like single symptoms at a time, it started with physical pain in all of my joints, and in my back. That lasted for 3-4 days. Then came stomach problems. Then it was being very cold / hot. Then it went back to being in pain plus being cold and hot. It seemed the the wd symptoms came and went as they pleased but there was always something noticable.

    With Heroin wd everything slowly crept up on me and then boom your sick as hell. So with H wd I got the majority of symptoms all at once over a 5-6 day time frame. Suboxone gave me symptoms almost randomly over 14-15 days.


    While i was wding from the suboxone i smoked a lot of pot and took a fair amount of benzos, they did help with anxiety over it all but it is a gamble as we do not want to trade an opiate addiction for a benzo addiction. if smoking herb helps, go for it. I also was taking very long showers several times a day, they helped until I stepped out and then I was freezing.

    Keep your mind as occupied as you can, the more you think about what your going through the worse it will be, in my experience.

    best of luck and keep us updated!

    cheers
     
  4. johnnycomelately

    johnnycomelately Newbie

    Reputation Points:
    0
    Joined:
    Dec 31, 2008
    Messages:
    17
    Thanks for the reply. I am on day 4 now i guess. And idk the symptoms seem worse today but I have been taking hot showers as well usually about once a day to help with the body pain. Yea I'vebben taking some benzos as well. I was never really into taking pills even tho that doesn't mean I can't become addicted to them I have been keeping it low dose like 1mg lorazepam when i feel i need it. I start to get reall ancy. wow 2 weeks sucks no wonder i see people saying it's better to just get back on the dope and kick that

    johnnycomelately added 1 Minutes and 37 Seconds later...

    I notice too thge same thing that it comes and goes almost I feel like a vegetable then I'm fine for awhile. It's always there but it lessens and then gets worse again
     
    Last edited: Feb 16, 2012
  5. AltrdPercption

    AltrdPercption Titanium Member

    Reputation Points:
    608
    Joined:
    Oct 5, 2010
    Messages:
    398
    I often thought the same thing "well fuck it would be easier to just start shooting up again, and then quit that" but its a lie, if I started using dope again I would not stop until I am at rock bottom again.

    The biggest issue I had was getting sleep, I had the restless legs things non-stop at night and I just could not lay still. So I was getting maybe an hour of sleep a night, which just made everything worse. I used this icey-hot cream at first, and it did help for about 15 mins, then it faded away and the restless legs were back. Benzos and a little whisky helped me get to sleep, however I do not recommend doing so as it can be dangerous.

    Kratom can help ease the wd symptoms, however suboxone is such a strong drug that you need to eat an incredible amount to feel any better, you can read a post I made on the subject here.

    None the less, you will get through it - the first four days are already behind ya. I know it feels like time is going at half-speed but one day soon, you will wake up and feel great. Its happened to me every time I have gone through opiate wd.
     
  6. mizzdetroit

    mizzdetroit Newbie

    Age:
    29
    Reputation Points:
    0
    Joined:
    Apr 15, 2011
    Messages:
    14
    With swim, the suboxone withdrawls didnt really start happening for 5 days. After day 3 i thought this was going to be a peice of cake, boy was i wrong...crappy annoying detox that is really just long and drawn out, body felt as if it was filled with sand it was exhausting to even get up some stairs, couldnt sleep, restless legs, headache. Not anywhere near as bad as methadone wd though. Btw had to go to a halfway house and couldnt be on subs no more so couldnt take anything except narontin which was completely worthless
     
  7. subbbhuman

    subbbhuman

    Age:
    25
    Reputation Points:
    35
    Joined:
    Jun 9, 2012
    Messages:
    77
    my wds start about 12 - 14 hours after my last dose. Ive been taking less than 1 mg and still feeling horrible after sleeping and i wake up needing to dose immidietly
     
  8. bull dog71

    bull dog71 Newbie

    Reputation Points:
    0
    Joined:
    Jun 13, 2012
    Messages:
    1
    I took my last strip on Monday...it is Wednesday and I feel edgie, tired, legs are tired and shakie. When will feel the full effect or will I?
     
  9. mizzdetroit

    mizzdetroit Newbie

    Age:
    29
    Reputation Points:
    0
    Joined:
    Apr 15, 2011
    Messages:
    14
    Usually about 5 days is when u really start feeling it, since subs stay in your system for along time after 3 days you could still have it in your system..good luck and be strong, its a long annoying detox but after its over, its over. It took me about a month to feel normal again, i felt great after my detox was over but i did start craving dope again which sucked
     
Tags: